Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Roderick Wong
Title: Asymptotic approximations of integrals
Additional book information Computer Science and Scientific Computing, Academic Press, London, 1989, viii+543 pp., $69.95. ISBN 0-12-762535-6.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: B. Gabutti
Journal: Bull. Amer. Math. Soc. 25 (1991), 99-104
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16034-9
PII: S 0273-0979(1991)16034-9